Open Access
Translator Disclaimer
2013 Existence and Approximation of Attractive Points of the Widely More Generalized Hybrid Mappings in Hilbert Spaces
Sy-Ming Guu, Wataru Takahashi
Abstr. Appl. Anal. 2013(SI60): 1-10 (2013). DOI: 10.1155/2013/904164

Abstract

We study the widely more generalized hybrid mappings which have been proposed to unify several well-known nonlinear mappings including the nonexpansive mappings, nonspreading mappings, hybrid mappings, and generalized hybrid mappings. Without the convexity assumption, we will establish the existence theorem and mean convergence theorem for attractive point of the widely more generalized hybrid mappings in a Hilbert space. Moreover, we prove a weak convergence theorem of Mann’s type and a strong convergence theorem of Shimizu and Takahashi’s type for such a wide class of nonlinear mappings in a Hilbert space. Our results can be viewed as a generalization of Kocourek, Takahashi and Yao, and Hojo and Takahashi where they studied the generalized hybrid mappings.

Citation

Download Citation

Sy-Ming Guu. Wataru Takahashi. "Existence and Approximation of Attractive Points of the Widely More Generalized Hybrid Mappings in Hilbert Spaces." Abstr. Appl. Anal. 2013 (SI60) 1 - 10, 2013. https://doi.org/10.1155/2013/904164

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095477
MathSciNet: MR3073499
Digital Object Identifier: 10.1155/2013/904164

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI60 • 2013
Back to Top